# SDR FDEA202203300781

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 57,596 hours, 29,625 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Location: N/A
- Component: Plate, Boeing
- Component part number: 453N1805145
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  949     25-50  0015     12OCT21  DAY  OPEN  U  1/4" CUT IN FLOOR AFT CARGO @ STA 1380 JUST INBD OF  DOOR CUTOUT.  OIL  12OCT21 15:42   DAY U  NO RESTRICTION    REF : SR57-53-001  1/4" CUT IN FLOOR AFT CARGO @ STA 1380 JUST INBD OF  DOOR CUTOUT.  TEMP REPAIRED PER DRAWING SR57-53-001  MUST HAVE PERM REPAIR NLT NEXT B CHECK  C/7289576           OILS 12OCT21 15:42   DAY U  OIL REFERENCE:  SR57-53-001  TERMINATING   ACTION REQUIRED AT OR BEFORE:  SPC :
